MathSciNet Relay Station
MathSciNet bibliographic data
MR2433023 37C25 (37E15)
Akiyama, Shigeki; Brunotte, Horst; Pethő, Attila; Steiner, Wolfgang Periodicity of certain piecewise affine planar maps. Tsukuba J. Math. 32 (2008), no. 1, 197–251.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement